• What kind of side effects has anyone had from Xeloda pills?

    Asked by StegalMan on Thursday, January 31, 2013

    What kind of side effects has anyone had from Xeloda pills?

    6 Answers from the Community

    6 answers
    • wolfinindy's Avatar

      Hi, I answered your question on the TEM yesterday. I also took Xeloda during my radiation treatments which was all prior to the surgery to help shrink the tumor. I really had no side effects except for the fact that no food tasted good !! Other than that, I worked every day and tried to eat as well as possible.

      over 3 years ago
    • FreeBird's Avatar

      Hello. I looked into this briefly, and have read a few people here with experience with it. From my understanding, Xeloda (capecitabine) is like an oral 5-FU. It changes to 5-FU in your body. The main side effect about which we were warned was "hand-foot syndrome." http://www.cancer.net/all-about-cancer/treating-cancer/managing-side-effects/hand-foot-syndrome-or-palmar-plantar-erythrodysesthesia

      over 3 years ago
    • ElaineA's Avatar

      I developed neuropathy in my hands and feet, and even though I stopped Xeloda a year ago, I still have the problem.

      over 3 years ago
    • booboo's Avatar

      Xeloda caused me to have the most appalling nausea, so much so that my doctor discontinued it. Although I had previously taken 5FU I found Xeloda much more difficult to tolerate. I was having Oxiliplatin infusions every 3 weeks followed by 2 weeks of Xeloda and was so ill that I was losing 1-1.5 pounds per day so my oncologist discontinued the Xeloda and continued with just the Oxiliplatin.

      over 3 years ago
    • LSFITZ's Avatar

      Hello. My side effects from Xeloda was very minimal. The first round I had almost nothing but it was 5 days on and two off following my radiation treatments. After my surgery I went back on a treatment of Xeloda which was seven days on and in the end my only side effect was hand & foot syndrome. I still was able to work but expericenced pain in my feet and skin pealing from my feet. I always felt very blessed to be on Xeloda in instead of a IV chemo! Keep postive!!

      over 3 years ago
    • CrazyHarry's Avatar

      I've been on it for almost 2 weeks. So far, a few sores in the mouth and some discomfort on the other end.

      I've had some nausea, but I can't determine if it's my lack of pooping or the medicine.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more colorectal (colon) cancer questions.  Also, don't forget to check out our Colorectal (Colon) Cancer page.